# SDR DALA2024072307393

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0455181) CRACK (0.500 IN LENGTH) ON RH FUSELAGE FRAME AT INBOARD FASTENER HOLE STA 500D. BTW S-8R & S-9R. RH FUSELAGE FRAME STA 500D BTW S-8R & S-9R WAS REPAIRED UNDER AMDS 2526-01236-02B.
